## DRAFT OVERARCHING RUN SHEET

Title: Tūmanako Summit: Creating Opportunity for Resettled Communities in

**Aotearoa** 

**Date:** Wednesday 16 June and Thursday 17 June 2021

**Time:** Welcome Dinner (16 June, 6pm – 8.30pm)

Breakfast Panel (17 June, 8am – 9am)

Full day Summit (17 June, 9am – 4pm)

**Location:** Mt Albert Baptist Church, 732 New North Road, Mount Albert, Auckland 1025

(NEW VENUE)

## Purpose:

 To support collective progress towards a resettlement / settlement process in Aotearoa that enables all forced migrants (Quota, Convention, Family Reunification and people who seek asylum) to have equitable access to culturally appropriate support and services in order for them to be self-sufficient and thrive in their new home.

- To create a space for changemakers across community, government, nongovernment and academia to come together and explore system wide solutions and opportunities.
- Amplify the voices, insights and lived experience of resettled community members, so it shapes and informs overarching strategy, policy and practice.
- Support and grow stronger cross-agency relationships, partnerships and coordination for positive systems change nationally.
- Encourage discussion, exploration and commitment to four community-identified solutions, #Heard, #Recognised, #Understood and #Resourced and related 'asks'.

**Attendees:** 80 changemakers from across central and local government, service

providers, NGOs, the resettled community sector and resettled communities, including community members with lived experience from across Aotearoa

who have been supported to attend the Summit.

**Key staff:** Belong Aotearoa

Yasmin Standfield, Systems Change Activator (021 256 9616)

Rochana Sheward, CEO (021 513 157)

Malu Malo-Fuiava, Marcomms and Fundraising Manager (022 403 0668)

## **Detailed Run sheet:**

Time	Allocation	Activity	Description/Who is responsible	
National guests arrive				
Throughout Wednesday 16 June	-	Flights/travel to Auckland	National guests	
Welcome Din	ner, 16 June			
3pm - 5.00pm	2 hours	Cafe space  Set-up tables, AV, catering, registration table, posters/banners, photo frames for social, reimbursement table for community who have travelled	<ul> <li>BA staff</li> <li>ASST staff &amp; vols</li> <li>ARCC staff</li> <li>ARSSG staff &amp; vols</li> <li>Caterers</li> </ul>	
5.15pm –	30 mins	Transport from motels to dinner	Taxi vans	
5.45pm 5.30pm	15 mins	Greet MC and speakers (Pax, Abann, Hau and Mitchell) and final briefing	Yasmin, sub-group staff	
5.30pm – 6pm	30 mins	Registration & networking	<ul> <li>Guests arrive</li> <li>Registration table – for dinner and guests attending full Summit</li> <li>Networking</li> <li>Reimbursement table</li> </ul>	
6pm – 6.30pm	30 mins	Mihi Whakatau	<ul> <li>Hau Rawiri</li> <li>ARSSG member staff (waiata)</li> <li>Manuhiri to respond (if we have someone) TBC</li> </ul>	
6.30pm – 6.35pm	5 mins	MC welcomes guests from far and wide	<ul> <li>MC – Pax</li> <li>Karakia</li> <li>Opens event</li> <li>Invites ARSSG members to speak</li> </ul>	
6.35 – 6.40pm	5 mins	Welcome from ARSSG members	Two speakers outlining vision and context to Summit, and how it has been informed by Table of Hope	
6.40 – 6.42pm	2 mins	MC welcomes Abann Yor, CEO of ARCC to launch Tūmanako Table of Hope	MC invited Abann to speak	
6.42pm – 6.50pm	8 mins	Launch of ARCC Tūmanako Table of Hope and four community- identified solutions	• Abann	

Dinner ready t	o be served – i	buffet style	
6.50pm – 7.10pm	20 mins	People move to get their dinner – buffet style	Pax     Attendees move to get dinner     Sasi and team of caterers
		Pax – entertaining guests	
7.10pm – 7.12 pm	2 mins	Pax invites Mitchell Pham as keynote speaker	• Pax
7.12pm – 7.27pm	15 mins	Keynote speech, Mitchell Pham	Mitchell
7.27pm – 7.30pm	3 mins	Pax thanks Mitchell and invites ARSSG rep Hafsar and Zhiyan/Shilear to announce the sector/community awards	• Pax
7.30pm – 7.40pm	10 mins	Hafsar and Shilear announce the winners of the community award and sector award (with the help of Mitchell Pham to shake hands)	Hafsar and Shilear TBC
7.40pm – 7.43pm	3 mins	Pax thanks Hafsar and Zhiyan/Shilear and invites Tayyaba Khan, Belong Aoteraoa Deputy Chair to offer some closing remarks	• Pax
7.43pm – 7.48pm	5 mins	Tayyaba offers closing remarks	Tayyaba
7.48pm – 7.50pm	2 mins	Pax provides last details for main event tomorrow (start time/registrations, who to speak to if you have any questions), and closes event, including closing karakia	• Pax
7.50pm – 8.30pm	40 mins	Mingling and networking	• All
8.30pm – 8.40pm	10 mins	Transport from dinner to motels	• Taxis
8.40pm – 9pm  (Room is booked until 10am, including pack- down/clean)	25 mins	Clean away from dinner and set-up room for Summit tomorrow, including Breakfast Panel	<ul> <li>BA staff</li> <li>ASST staff &amp; vols</li> <li>ARCC staff</li> <li>ARSSG staff helpers &amp; vols</li> <li>Caterers</li> </ul>

Breakfast par	nel, 17 June		
6am – 7am	1 hour	Final set-up of <mark>café</mark> space	<ul><li>ARSSG staff helpers &amp; vols</li><li>Caterers</li></ul>
7.15am – 7.45am	30 mins	Transport from motels to venue for Breakfast Panel	• Taxi vans
Catering ready	/ for 7.30am –	catering on platters in midd	dle to tables
7.30am – 7.55am	25 mins	Registration & networking (and registrations stay open for people not attending the Breakfast Panel)	<ul> <li>Guests arrive</li> <li>Registration table</li> <li>Networking</li> <li>Reimbursement table (for our community invited guests)</li> </ul>
7.45am – 7.55am	10 mins	MC (Aziz) and panel members arrive and final briefing with them	Yasmin
8am – 8.07am	7 mins	Welcome/opening event  Mihi and karakia	<ul> <li>Belong staff member supported by Hau Rawiri (check how Hau likes to be introduced/acknowledged)</li> <li>ARSSG staff (and others) to sing waiata - words to be printed on programme)</li> </ul>
8.07am- 8.10pm	3 mins	MC thanks Belong staff member and Hau Rawiri for opening the event, introduces himself, welcomes guests and introduces purpose of event (he introduces each of the speakers before they speak).  Purpose of event is to hear from speakers on what they think are the key opportunities /solutions for transformative systemic change to enable all forced migrants (Quota, Convention, Family Reunification and people who seek asylum) to be self-sufficient and thrive in their new home	Layout/set-up: If speakers are using PowerPoint, we re-jig the layout to have chairs to the side, and speakers come to the centre to present. Two mics for panel members to share, if seated, and one held mic or lapel mic for MC. Two volunteers/staff needed to take mics to audience members for Q&A (second half of session)
8.10-8.40am	30 mins	Five minute presentations from each panel member (with intros in between)	<ul> <li>Five x 5 minute presentations</li> <li>Dr. Zhiyan Basharati, finalist, Young New Zealander of the Year</li> </ul>

		outlining what they think are critical priorities/solutions to achieve transformative systems change, then opening it up for questions from the audience	Golriz Ghahraman, Member of Parliament, Green Party of Aotearoa New Zealand     Bernard Sama, Chair, Asylum Seeker Support Trust     Melissa Lee, Member of Parliament, National Party     Jay Marlowe, Associate Professor Co-Director, Centre for Asia Pacific Refugee Studies
8.40am-9am	Q&A panel discussion (20 mins)	Q&A with audience/panel members, facilitated by MC  At end of panel session, MC asks guests to move to auditorium	<ul> <li>Q&amp;A panel discussion</li> <li>Aziz</li> <li>Panel members</li> <li>Sub-group to develop one question for Aziz to ask as first question</li> </ul>
		um space. Café space is ci	leared ready for morning tea and 'Hear
my story' sess 9.15am - 9.25am	10 mins	Auditorium space Welcome/background	MC     ARSSG reps
		Opening karakia from MC, MC introduces himself, welcomes people to the Summit with a few words and invites ARSSG reps to podium.  ARSSG address to include purpose of the day and background on the organising committee, ARSSG, plus setting the scene and providing context for the day (systems change etc – what do we mean by systems change). Similar to what was shared at Welcome Dinner. Thank community members from across Auckland and from outside of Auckland for being with us we well	

		T			
		across the sector and			
		govt MC introduces keynote speaker			
9.25am –	10 mins	Keynote address – Minister Radhakrishnan, Minister for			
9.35am		Diversity, Inclusion and Ethnic Communities			
	(has been				
	asked to	MC welcomes Minister Radhakrishnan and invites her			
	speak for 7- 10 mins,	to provide the keynote address			
	currently		<ul> <li>Questions provided to Minster in 'event info sheet', to guide her address: What are the opportunities/solutions</li> </ul>		
	from		el for all forced migrants/resettled		
	9.30am)		pers (Quota, Convention, Family		
			people who seek asylum) to be self-		
			ve in their new home? How can		
			ort this systemic change so people rstood, Recognised and Resourced?		
			nent ensure people with lived		
			ettlement are at the decision making		
		table – their voices heard on the issues that matter to			
			neir lives? What is the role of the		
		systemic change?	c Communities in creating positive		
9.35am –	15mins	Back to Café space	Attendees to quickly grab drink		
9.50am			and refreshments and stretch		
	<u> </u>	Morning tea			
9.50am –	1.5 hours	Session: Hear my	• MC – Aziz		
11.20am		story	• Facilitator Annie		
		MC to introduce	• 12 community storytellers		
		facilitator Annie Ualesi	ARSSG members and others we		
		and hand over to Annie	know well to be on each table and		
1		and 12 community story	briefed in advance to step in if a		
		tellers. Annie to provide			
		tellers. Annie to provide context to session.	briefed in advance to step in if a storyteller needs support		
		tellers. Annie to provide context to session. Storytellers move to	briefed in advance to step in if a storyteller needs support  Questions for storytellers:		
		tellers. Annie to provide context to session.	briefed in advance to step in if a storyteller needs support  Questions for storytellers:  • How do you like to identify?		
		tellers. Annie to provide context to session. Storytellers move to join a table each — conversational/informal session over morning	briefed in advance to step in if a storyteller needs support  Questions for storytellers:  How do you like to identify?  Share some of the most		
		tellers. Annie to provide context to session. Storytellers move to join a table each – conversational/informal	briefed in advance to step in if a storyteller needs support  Questions for storytellers:  • How do you like to identify?		
		tellers. Annie to provide context to session. Storytellers move to join a table each — conversational/informal session over morning tea	briefed in advance to step in if a storyteller needs support  Questions for storytellers:  • How do you like to identify?  • Share some of the most significant moments in the first		
		tellers. Annie to provide context to session. Storytellers move to join a table each — conversational/informal session over morning tea  60 minutes for	briefed in advance to step in if a storyteller needs support  Questions for storytellers:		
		tellers. Annie to provide context to session. Storytellers move to join a table each — conversational/informal session over morning tea	briefed in advance to step in if a storyteller needs support  Questions for storytellers:  • How do you like to identify?  • Share some of the most significant moments in the first three months of your settlement in Aotearoa NZ? (these can be positive moments or challenges)		
		tellers. Annie to provide context to session. Storytellers move to join a table each — conversational/informal session over morning tea  60 minutes for storytelling, using the three questions to open up the conversation	briefed in advance to step in if a storyteller needs support  Questions for storytellers:      How do you like to identify?      Share some of the most significant moments in the first three months of your settlement in Aotearoa NZ? (these can be positive moments or challenges)      What would a really positive		
		tellers. Annie to provide context to session. Storytellers move to join a table each — conversational/informal session over morning tea  60 minutes for storytelling, using the three questions to open up the conversation (e.g. 10-12 tables with	briefed in advance to step in if a storyteller needs support  Questions for storytellers:		
		tellers. Annie to provide context to session. Storytellers move to join a table each — conversational/informal session over morning tea  60 minutes for storytelling, using the three questions to open up the conversation (e.g. 10-12 tables with a community storyteller	briefed in advance to step in if a storyteller needs support  Questions for storytellers:      How do you like to identify?      Share some of the most significant moments in the first three months of your settlement in Aotearoa NZ? (these can be positive moments or challenges)      What would a really positive resettlement process/journey look like for you and your		
		tellers. Annie to provide context to session. Storytellers move to join a table each — conversational/informal session over morning tea  60 minutes for storytelling, using the three questions to open up the conversation (e.g. 10-12 tables with a community storyteller at each table).	briefed in advance to step in if a storyteller needs support  Questions for storytellers:		
		tellers. Annie to provide context to session. Storytellers move to join a table each — conversational/informal session over morning tea  60 minutes for storytelling, using the three questions to open up the conversation (e.g. 10-12 tables with a community storyteller	briefed in advance to step in if a storyteller needs support  Questions for storytellers:      How do you like to identify?      Share some of the most significant moments in the first three months of your settlement in Aotearoa NZ? (these can be positive moments or challenges)      What would a really positive resettlement process/journey look like for you and your		
		tellers. Annie to provide context to session. Storytellers move to join a table each — conversational/informal session over morning tea  60 minutes for storytelling, using the three questions to open up the conversation (e.g. 10-12 tables with a community storyteller at each table). Storyteller shares at a table for 20 mins including questions	briefed in advance to step in if a storyteller needs support  Questions for storytellers:      How do you like to identify?      Share some of the most significant moments in the first three months of your settlement in Aotearoa NZ? (these can be positive moments or challenges)      What would a really positive resettlement process/journey look like for you and your		
		tellers. Annie to provide context to session. Storytellers move to join a table each — conversational/informal session over morning tea  60 minutes for storytelling, using the three questions to open up the conversation (e.g. 10-12 tables with a community storyteller at each table). Storyteller shares at a table for 20 mins including questions from the table, and then	briefed in advance to step in if a storyteller needs support  Questions for storytellers:      How do you like to identify?      Share some of the most significant moments in the first three months of your settlement in Aotearoa NZ? (these can be positive moments or challenges)      What would a really positive resettlement process/journey look like for you and your		
		tellers. Annie to provide context to session. Storytellers move to join a table each — conversational/informal session over morning tea  60 minutes for storytelling, using the three questions to open up the conversation (e.g. 10-12 tables with a community storyteller at each table). Storyteller shares at a table for 20 mins including questions	briefed in advance to step in if a storyteller needs support  Questions for storytellers:  How do you like to identify?  Share some of the most significant moments in the first three months of your settlement in Aotearoa NZ? (these can be positive moments or challenges)  What would a really positive resettlement process/journey look like for you and your		

		Format being refined due to new venue and increased numbers attending	
		30 minutes for facilitated discussion	
11.20am – 11.22am	2 mins	MC introduces Abann Yor, CEO, ARCC to launch book	• MC
11.22am- 11.32am	10 mins	Launch of Belong Refuge – Stories of Resettlement	ARCC - Abann
11.32pm – 12pm	27 mins	Mingling and helping yourself to buffet lunch	<ul> <li>Attendees to help themselves to lunch and refreshments and return to their table for the lunch-time panel</li> </ul>
12pm – 12.10pm	5-10 mins	MC gets people back to their seats – they can keep eating at their tables	• MC
12.10 – 1.10pm	1 hour	Session: Lunch-time Government Panel - 'What are we doing? How are we doing? MC introduces three govt panel members from ministries. They will have 7-10 minutes each to provide updates on government policy/programmes/sup port and services etc relating to resettlement and the creation of opportunities for resettled communities to be self-sufficient and thrive in their new home (responding to some questions provided by ARSSG), plus approx. 30 minutes for Q&A.	MC     Panel members     Andrew Lockhart, National     Manager Refugee and Protection,     MBIE     Jennifer Lamm, Portfolio Manager     and Issue Lead (Refugee and     Migrant Health), Public Health     Capability, Public Health, Population     Health and Prevention, Ministry of     Health     Maree Jeurissen, National     Manager, ESOL, Migrant, Refugee,     and International Education, Ministry     of Education     Sally Clarkson, MSD / Hani Turner,     MSD (TBC)
1.10pm – 1.20pm	10 mins	Energising activity  MC introduces energiser activity and the person who will lead it	<ul> <li>MC</li> <li>Community member (identify someone who can do a cultural focused/inspired energiser)</li> <li>Annie can support the community member with this on the day, but focus of energiser needs to be organised in advance</li> </ul>

1 2000	1 E hours	Socion: Deflecting	- MC
1.20pm –	1.5 hours	Session: Reflecting on your own practice	• MC
2.50pm		on your own practice	Annie
		MC introduces Annie	
		Ualesi to run next	
		session 'Reflecting in	
		your own practice'	
		your own practice	
		Annie to provide	
		context to session	
		Context to Session	
		A facilitated session to	
		explore what has been	
		shared throughout the	
		day and by resettled	
		community members	
		and to support	
		attendees to reflect on	
		what this means for	
		their own practice	
		(focusing on systems	
		change questions such	
		as How much power do	
		I have? What role can I	
		play? How can I	
		leverage existing	
		resource to have a real	
		and lasting impact?)	
		and lasting impact:)	
		Attendees will be	
		encouraged to write a	
		postcard to themselves	
		about what action/s	
		they are committing to	
		do following the Summit	
		– and share on social	
		media with #XXX	
2.50pm –	25 mins	Closing remarks	• Aziz
3.15pm		2.00	• Annie
		MC and others offer	• 1 x ARSSG member
		closing remarks,	• 2 x community representatives
		capturing the	(from outside Auckland and within
		discussion and next	Auckland) – brief people
		steps. To include	
		participant evaluation –	
		how do we evaluate	
		(Mentimeter	
		questions?)	
		MC introduces Hou	
		MC introduces Hau	
		Rawiri to close the	
2.45	20	Event Creditional clasing with	Hen Demini
3.15pm –	20 mins	Traditional closing with	Hau Rawiri
3.35pm		tangata whenua rep,	All, waiata

	including karakia and group waiata	
	Event close	